# SDR HEEA0010785

- Difficulty date: August 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 214ST
- System (JASC): 2210 · Autopilot System
- Part: Amplifier Assy
- Part number: 214074303115
- Condition: Failed
- Location: Auto Pilot
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO PILOT WILL NOT STAY ENGAGED.
